uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Bieberbach-Rademacher problem for the Monge-Ampere operator
Uppsala University.
1996 (English)In: MANUSCRIPTA MATHEMATICA, Vol. 91, no 3, 379-391 p.Article in journal (Other scientific) Published
Abstract [en]

Assume that Omega is a bounded, strictly convex, smooth domain in R(N) with N greater than or equal to 2. We consider the problem det((partial derivative(ij)u(x))) = f(x,u(x)), u(x) --> infinity as x --> partial derivative Omega, where (partial derivative

Place, publisher, year, edition, pages
SPRINGER VERLAG , 1996. Vol. 91, no 3, 379-391 p.
Keyword [en]
ELLIPTIC PROBLEMS; EQUATION; REGULARITY; BOUNDARY
Identifiers
URN: urn:nbn:se:uu:diva-27006OAI: oai:DiVA.org:uu-27006DiVA: diva2:54900
Note
Addresses: Matero J, UPPSALA UNIV, DEPT MATH, POB 480, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 390 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf